# SDR QXEA2010092000543

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,923 hours, 22,637 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Te Flap Pu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DRIVE CAUTION LT ILLUMINATED SEVERAL TIMES DURING CLIMB AND CRUISE. FLAPS OPERATED NORMALLY DURING LANDING. DIVERTED TO PSC AND ACCOMPLISHED A UNEVENTFUL LANDING.  REMOVED FLAP POWER UNIT PRESSURE SWITCH IAW AMM TASK 27-52-01-000-802 INSTALLED NEW PRESSURE SWITCH IAW AMM TASK 27-52-01-400-802.  ALL OPS CHECKS GOOD.  RETURNED TO SERVICE.
